Open Access

One remark concerning double-infinite Toda lattice


We propose the power moment approach to investigation of double-infinite Toda lattices, which was contained in author's article [6]. As a result, we give the main theorem from [6] in a more effective form.

Key words: Cauchy problem, Toda lattice, matrix moments.

Full Text

Article Information

TitleOne remark concerning double-infinite Toda lattice
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 4, 332-342
MathSciNet   MR3058460
zbMATH 1289.37042
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

Yurij M. Berezansky
Institute of Mathematics, National Academy of Science of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 

Export article

Save to Mendeley

Citation Example

Yurij M. Berezansky, One remark concerning double-infinite Toda lattice, Methods Funct. Anal. Topology 18 (2012), no. 4, 332-342.


@article {MFAT650,
    AUTHOR = {Berezansky, Yurij M.},
     TITLE = {One remark concerning double-infinite Toda lattice},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {4},
     PAGES = {332-342},
      ISSN = {1029-3531},
  MRNUMBER = {MR3058460},
 ZBLNUMBER = {1289.37042},
       URL = {},

All Issues